# SDR COMA2011050670014

- Difficulty date: May 6, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 19,988 hours, 14,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331117
- Condition: Corroded
- Location: Fuselage
- Part time: 19,988 hours, 14,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER END OF FS 549.00 FRAME CORRODED JUST BELOW THE FLOOR LINE AT STRINGER 18 LT.  REMOVED AND REPLACED LT 549 FRAME SECTION IAW CRJ SRM 51-42-06.
